Author Topic: One year benzo free  (Read 437 times)

[Buddie]

One year benzo free
« on: July 29, 2019, 04:22:06 pm »
Thank you, Thank you, Thank you to the good advice I received here in guiding me through the "dark valley" of ativan dependence to now being able to celebrate my first year anniversary of independence.

Doctors advised go cold turkey
Benzo Buddies advised taper (and very slowly)  This was correct.

Doctors advised switch to K from ativan--They said it will be easier to deal with symptoms.
Benzo Buddies advised to stick with ativan--going with what you know.  For me this was correct.

Doctors said the ativan is not the cause of the multiple symptoms and withdrawal affects.  My GP specifically said, "It's all in your mind."
Benzo Buddies overwhelmingly (with the many testimonies) pointed to benzos being the cause. It's truly amazing how similar all our stories are.

Hence, to all involved with Benzo Buddies, from the bottom of my heart, I am eternally grateful to you for being the guide, the pillar, the support, the Guardian Angel in helping me thru this most difficult journey.

God bless to you all, and my continuing and heartfelt prayers to those who are still on this journey.

 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One year benzo free
« Reply #1 on: July 29, 2019, 08:49:41 pm »
Congrats! What an accomplishment. Can I ask what your current symptoms now are and if you are functional yet?

Thank you
PT
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One year benzo free
« Reply #2 on: July 29, 2019, 09:27:24 pm »
The last symptom to leave was the benzo belly that ultimately was responsible for  damaging acid reflux in the esophageal area.  Hence have had to deal with ablation of the esophagus which led to stricture, which required a stent in the esophagus for a few months. 

Overall I have a much deeper and abiding appreciation for God, the many good people who have helped me thru this and a zest for life in wanting to help and serve others. 

 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One year benzo free
« Reply #3 on: July 31, 2019, 12:21:43 am »
Congrats to you on reaching a year! That is a huge accomplishment! Hope you continue to feel better and better... :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One year benzo free
« Reply #4 on: July 31, 2019, 02:33:26 am »
Thanks [...]........Yes, am feeling great and very much appreciate your wonderful encouragement
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: One year benzo free
« Reply #5 on: August 02, 2019, 01:25:55 am »
What a wonderful post! Thank you so much for coming back to share your good news.

[...] :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.